Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
Motrin IB Ibuprofen 200 Mg Coated Caplets
Create an account to add to cart.
Get same-day delivery from stores you know and love.
USP. Pain reliever/fever reducer (NSAID). Capsule shaped tablets.
Active Ingredient (in each Caplet): Ibuprofen (200 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow No. 6, Hypromellose, Iron Oxide, Magnesium Stearate, Pol…